Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Headache one side of head, twitching mouth, arms feels shaky. Cause?

sometimes I have weird painful headaches only on one side of my head..mostly my right side. Its right above my ear and it comes and the right corner side of my mouth kept twitching all day, also my arms feel like there shaky i dont know if its because I didnt get enough sleep. I always have this feeling like somethings wrong, even when Im not feeling sick theres always this feeling that maybe i do feel sick and im so used to it that it makes me think im not sick. If that makes sence. should I be worried about anything?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
It doesn't seems something to worry about.
Anyway I would recommend to take contact with a neurologist just to exclude involuntary movement's but the way you explain it seems anxiety disorder.
Avoid caffeine drinks, use chamomile tea.
If symptoms persist contact your neurologist
You should not worry, It isn't something serious.
Answered: Sun, 27 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor